BibTeX record journals/tr/WuJ05

download as .bib file

@article{DBLP:journals/tr/WuJ05,
  author    = {Jie Wu and
               Zhen Jiang},
  title     = {On constructing the minimum orthogonal convex polygon for the fault-tolerant
               routing in 2-D faulty meshes},
  journal   = {{IEEE} Trans. Reliability},
  volume    = {54},
  number    = {3},
  pages     = {449--458},
  year      = {2005},
  url       = {http://dx.doi.org/10.1109/TR.2005.853039},
  doi       = {10.1109/TR.2005.853039},
  timestamp = {Wed, 09 Mar 2016 15:46:59 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tr/WuJ05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}